logo AFST
Spatial localization for a general reaction-diffusion system
;
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 419-441.
@article{AFST_1998_6_7_3_419_0,
     author = {Galiano, Gonzalo and Peletier, Mark Adriaan},
     title = {Spatial localization for a general reaction-diffusion system},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {3},
     year = {1998},
     pages = {419-441},
     zbl = {0920.35013},
     mrnumber = {1677146},
     language = {en},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_3_419_0/}
}
Galiano, Gonzalo; Peletier, Mark Adriaan. Spatial localization for a general reaction-diffusion system. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 419-441. https://afst.centre-mersenne.org/item/AFST_1998_6_7_3_419_0/

[1] Antontsev (S.) and Díaz (J.I.) .- Energy Methods for Free Boundary Problems in Continuum Mechanics, To appear. | MR 1431512

[2] Antontsev (S.), Díaz (J.I.) and Shmarev (S.I.) .- The support shrinking properties for local solutions of quasilinear parabolic equations with strong absorption terms, Ann. Fac. Sciences de Toulouse 4, n° 1 (1995), pp. 5-30. | Numdam | MR 1344715 | Zbl 0838.35064

[3] Antontsev (S.N.) .- On the localization of solutions of nonlinear degenerate elliptic and parabolic equations, Dokl. Akad. Nauk. SSSR, 260, n° 6 (1981), pp. 1289-1293 (in Russian; English translation in Soviet Math. Dokl. 24 n° 2 (1981), pp. 420-424). | MR 636152 | Zbl 0496.35051

[4] Bernis (F.) . - Finite speed of propagation and continuity of the interface for thin viscous films, Adv. Diff. Eqns 1, n°3 (1996), pp. 337-368. | MR 1401398 | Zbl 0846.35058

[5] Díaz (J.I.) and Stakgold (I.) .- Mathematical aspects of the combustion of a solid by a distributed isothermal gas reaction, S.I.A.M. J. Math. Anal. 26, n°2 (1995), pp. 305-328. | MR 1320222 | Zbl 0818.35043

[6] Díaz (J.I.) and Veron (L.) .- Local vanishing properties of solutions of elliptic and parabolic quasilinear equations, Trans. A.M.S. 290, n° 2 (1985), pp. 787-814. | MR 792828 | Zbl 0579.35003

[7] Duijn (C.J. Van) and Knabner (P.) . - Solute transport in porous media with equilibrium and non-equilibrium multiple-site adsorption: Travelling waves, J. reine angew. Math. 415 (1991), pp. 1-49. | | MR 1096901 | Zbl 0716.73076

[8] Hilhorst (D.), Van Der Hout (R.) and Peletier (L.A.) .- Diffusion in the presence of fast reaction: The case of a general monotone reaction term, J. Math. Sci. Tokyo 4, n° 3 (1997), pp. 469-517. | MR 1484599 | Zbl 0905.35045

[9] Ladyženskaya (O.A.), Solonnikov (V.A.) and Ural'Ceva (N.N.). - Linear and Quasi-linear Equations of Parabolic Type, Translations of Mathematical Monographs, A.M.S. 23 (1968). | MR 241822 | Zbl 0174.15403

[10] Shmarev (S.I.) .- Local properties of solutions of nonlinear equation of heat conduction with absorption, Dinamika Sploshnoi Sredy, Novosibirsk 95 (1990), pp. 28-42. | MR 1175705 | Zbl 0726.35020